Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On a Simple Method of Curve Fitting

K. R. Nair and M. P. Shrivastava
Sankhyā: The Indian Journal of Statistics (1933-1960)
Vol. 6, No. 2 (1942), pp. 121-132
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25047749
Page Count: 12
  • Download ($43.95)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On a Simple Method of Curve Fitting
Preview not available

Page Thumbnails

  • Thumbnail: Page 
121
    121
  • Thumbnail: Page 
122
    122
  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132